By Topic

Multiplicative-error bound for balanced stochastic truncation model reduction

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Wang, Weizheng ; MathWorks Inc., Natick, MA, USA ; Safonov, M.G.

The multiplicative error for the balanced stochastic truncation model reduction method is discussed and an H norm error bound is presented. The result, together with a previous result of the authors (Syst. Contr. Lett., vol.14, p.307-14, 1990), establishes that the same error bound applies to the relative error and the multiplicative error

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 8 )